Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jessicauofw

Initial Breakouts

Recommended Posts

Hey ladies!

Recently switched my pill and uber worried about an initial breakout lol (as we all are I'm sure). Just curious if and when other people had initial breakouts? First week? First month?

Eck, fingers crossed I don't breakout.

GOOD NEWS...............Spring is RIGHT around the corner :)

Share this post


Link to post
Share on other sites

Sorry to give you some bad news but my IB lasted over five months! But from the first month on, I noticed my skin overall improving (and completely disappearing from some areas) so I knew it was working. I had also been warned here on this board to wait and it would get better. That's why I'm still here. That was so helpful to me, knowing I just had to 'get to the other side' and I don't want anyone giving up simply because of the length and/or severity of the initial breakout.

Good luck!

Share this post


Link to post
Share on other sites

Well bad news is better than no news at all lol. So thank you for that :)

I'm on Day 6 switching from Ortho Tri Cyclen to Demulen 1/35..........so far so good. The first few days a had stomach pains but that seems to have gone. I don't think I'm breaking out really........It's about the same as it was 6 days ago lol. My fingers are crossed it doesn't get any worse. All I want is good skin!

Share this post


Link to post
Share on other sites

I've been on Ortho Tri- cyclen for three weeks now and I just wanted to share my journey..so far.

I have mild/severe acne mainly on my face and when i first started taking pills, my acne started to clear up. I still had a lot of scars on my face but not many bumps. However, when I started my second week on pills, my face just broke out like crazy! I guess it was due to the increase of hormones (because as you may not know, the amount of hormones increases every week) so my face has been breaking out ever since the second week! I'm so frustrated right now but I know that I have to be patient because my body just needs to get used to the hormones..

I really don't want to deal with this for another 2 months so I hope my body adapts to the hormones very quickly and remove all these stupid acne!

Btw, does anyone know how to get rid or scars? Most of my scars are all red cause they're fairly new! :(

Good luck everyone!

Share this post


Link to post
Share on other sites

I'm going through this at the moment! Switched from dianette to cilest recently, and I am freaking out with worry about what's going to happen to my body!

I've been on the cilest for less than two weeks and am already starting to get spots again, especially on my chest. They are mainly small whiteheads, but I am dreading the return of the cysts. I can't face going through this again. I don't know whether to be brave and give it time, or whether to ditch the pill altogether and beg a doctor for more antiandrogens.

Share this post


Link to post
Share on other sites

darlin..........I switched from OTC to Demulen 1/35.........I've been on it for 1.5 weeks and I've had no problems at all.........I noticed my skin is getting better, no weight changes, I feel great......mind you it's only been less than 2 weeks but I think you should give Demulen a try if Cilest fails you. How was Diane 35 (Dianette)? I hear good things about that one!

Share this post


Link to post
Share on other sites

I've never heard of Demulen 1/35. I wonder what its uk brand name is?

Dianette is extremely effective, but only when you're taking it! I truly believe Dianette screwed my body up and has caused some sort of androgen sensitivity. I was put in it in my teens for mild acne and mild to moderate chest and back acne. I stayed on it for a few years, and when I came off it I had an absolute horror story with my skin! Also other symptoms like hirsutism, sweating, dandruff and weight gain, and was diagnosed with pcos. I looked online and saw how many others it had happened to. If I'd had the internet when I was first prescribed dianette I'd never have taken it, and wasn't warned that this could happen. In the booklet, it implies that you take a course of dianette and it clears your skin for good, even when you come off it, which is extremely misleading.

Doctors might say that dianette was supressing those symptoms and they would have happened anyway. I am not convinced, as it's happened to so many people. Also, I ended up going back on it a few years after this happened, in desperation, and it didn't work as well the second time round. I still ended up having to add spiro. I would say dianette works while you're taking it, but when you come off it it's seriously bad news!

I am intersted in this demulen though.

Share this post


Link to post
Share on other sites

I know a girl who was on Dianette (Diane 35 in Cda) and she had MASSIVE problems from it. Heart palpitations, liver damage, etc and she was only on it for 4 months. Although it may be good for a person's skin the physical consequences of it scare the hell out of me!

I think Demulen is available overseas but I'm not 100% sure, I can definitely look into it for you! It's been good so far..........but so far is only like 1.5 weeks lol, lots of time for all sorts of bad stuff to still happen. The generic of Demulen is Zovia.....there is also Demulen 1/50 which has a higher estrogen level (50mcg) and they say it's actually BETTER for acne then Demulen 1/35.....I just felt it might be too much estrogen for me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×